Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello everyone, I just finished my second month of Accutane (60mg a day & I weigh 68kg). Since the beginning of my treatment, my skin has slowly but surely been getting WORSE (Wasn't expecting that lmao). My question is has anyone else dealt with a not so initial breakout? When I think breakout, I thing waking up with several spots then waiting for them to go away and Boom you're done. My case consists of two to three pastules a day that go away pretty quickly and a wonderful cyst or nodule that forms every few days and LOVES to stick around (This has been going on since the beginning). I understand your skin has to get worse before getting better but you'd think the man up stairs could take it just a little easier on us acne suffers. It's bad enough we gotta take this crazy drug just to get rid of the stuff. Let me know if you've went through the same experience, I'd love to read your replies. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×